Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What can I do after withdrawing from fenatyln patch after a failed back surgery for scoliosis?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9073 Questions
i am in agony with failed back surgery for sco liosis; now i am withdrawing from my fentayln patch micro l00= what can i do. i am almost out of oxycodone as well,, i am 7l with a 70 curve= 2 ortho doctors agred to do surgery then cancelled any suggestions? YYYY@YYYY in ct and nyc
Posted Sun, 12 Jan 2014 in Back Pain
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer: muscle relaxants and exercise can help. Detailed Answer: Hello, Thanks for posting your query. A scoliosis of ore than 40 degrees usually needs a surgical correction to decrease the deformity. In your case with a failed surgery mild pain killers in combination with oral muscle relaxants might provide some relief. The pain can also be lessened with physical therapy, massage, and exercises, including yoga. These can help to strengthen the muscles of the back. The pain in severe scoliosis is often severe and may require continuous use of opioids under the guidance of a pain specialist. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Follow-up: What can I do after withdrawing from fenatyln patch after a failed back surgery for scoliosis? 40 minutes later
What doctor or hospital in the new york area will renew my fentynyl pain patch because the last time I dropped off it suddenly I went v-tach!!!I am in a crisis over this situation!!
Answered by Dr. Praveen Tayal 4 hours later
Brief Answer: You need to consult a pain specialist. Detailed Answer: Hello. Thanks for writing again. You need to consult a pain specialist in your area. Your primary physician will refer you to one that will be most suitable for you. I do not personally know a pain specialist in New York since I am from India. It is not advisable to stop the fentanyl pain patch suddenly as that will be associated with severe pain and withdrawal symptoms. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor